# SDR COMA9710423

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12043270501
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 14,583 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  ON THIRD ATTEMPT GEAR EXTENDED NORMAL.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED LANDING GEAR SELECTER CONTROL BOX FOR TROUBLESHOOTING.
